MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference.Self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with all tests results obtained.The expected fasting blood glucose test result range is 70-90mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification in the bathroom.Test strip lot manufacturer's expiration date is 10/31/2019 and open vial date is four days ago.The meter memory was reviewed for previous test result history: (b)(6).Customer called in stating that the meter is reading lower than it should.Customer states that when she tests non-fasting her results are too low.She states that she has gestational pre-diabetes.The doctor instructed her to test one hour after meal.She states that her non-fasting results are taking one hour after she eats things like, pizza and ice cream.She believes that the results should be higher than 130 mg/dl.Educated customer regarding storage.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8160179
Report Number1000113657-2018-01242
Device Sequence Number2370494
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2883
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1